Alert archive / Vermont / Wind Advisories in 2013
Wind Advisory 4, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at Feb 26, 2013, 3:03 PM EST for Addison County, Chittenden County, Rutland County, Vermont. It took effect at Feb 27, 2013, 5:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2013, 3:03 PM EST (20:03 UTC)
- In effect from
- Feb 27, 2013, 5:00 AM EST
- Expired
- Feb 27, 2013, 7:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Burlington, VT
Counties Addison County, VT, Chittenden County, VT, Rutland County, VT
The radar
The Burlington radar (KCXX), 55 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
937 WWUS71 KBTV 262003 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 303 PM EST TUE FEB 26 2013 VTZ011-017>019-270415- /O.NEW.KBTV.WI.Y.0004.130227T1000Z-130228T0000Z/ WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL... RIPTON...EAST WALLINGFORD...KILLINGTON 303 PM EST TUE FEB 26 2013 ...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY. * LOCATIONS...RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS. * HAZARDS...GUSTY SOUTHEAST WINDS THAT MAY CAUSE MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES. * WINDS...SOUTHEAST 15 TO 30 MPH WITH PEAK GUSTS FROM 45 TO 55 MPH. * TIMING...GUSTY SOUTHEAST WINDS DEVELOPING EARLY WEDNESDAY MORNING...PEAKING WEDNESDAY AFTERNOON...AND DECREASING DURING THE EVENING. * IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES...ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH MOUNTAIN GAPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ MUCCILLI
4 follow-up statements
422 WWUS71 KBTV 270247 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 947 PM EST TUE FEB 26 2013 VTZ011-017>019-271100- /O.CON.KBTV.WI.Y.0004.130227T1000Z-130228T0000Z/ WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL... RIPTON...EAST WALLINGFORD...KILLINGTON 947 PM EST TUE FEB 26 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...FROM 5 AM TO 7 PM EST WEDNESDAY. * LOCATIONS...RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS. * HAZARDS...GUSTY SOUTHEAST WINDS THAT MAY CAUSE MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES. * WINDS...SOUTHEAST 20 TO 30 MPH WITH PEAK GUSTS FROM 45 TO 55 MPH. * TIMING...GUSTY SOUTHEAST WINDS DEVELOPING EARLY WEDNESDAY MORNING...PEAKING WEDNESDAY AFTERNOON...AND DECREASING DURING WEDNESDAY EVENING. * IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES... ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH MOUNTAIN GAPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$ PB
495 WWUS71 KBTV 270954 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 454 AM EST WED FEB 27 2013 VTZ011-017>019-280000- /O.CON.KBTV.WI.Y.0004.130227T1000Z-130228T0000Z/ WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL... RIPTON...EAST WALLINGFORD...KILLINGTON 454 AM EST WED FEB 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...UNTIL 7 PM EST THIS EVENING. * LOCATIONS...RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS. * HAZARDS...GUSTY SOUTHEAST WINDS THAT MAY CAUSE MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES. * WINDS...EAST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...GUSTY SOUTHEAST WINDS DEVELOPING EARLY THIS MORNING...PEAKING THIS AFTERNOON...AND DECREASING DURING WEDNESDAY EVENING. * IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES... ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH MOUNTAIN GAPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
585 WWUS71 KBTV 272221 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 521 PM EST WED FEB 27 2013 VTZ011-017>019-280000- /O.CON.KBTV.WI.Y.0004.000000T0000Z-130228T0000Z/ WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL... RIPTON...EAST WALLINGFORD...KILLINGTON 521 PM EST WED FEB 27 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND ADVISORY...UNTIL 7 PM EST THIS EVENING. * LOCATIONS...RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS. * HAZARDS...GUSTY SOUTHEAST WINDS THAT MAY CAUSE MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES. * WINDS...EAST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING...GUSTY SOUTHEAST WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE EVENTUALLY TAPERING OFF. * IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES... ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH MOUNTAIN GAPS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
280 WWUS71 KBTV 280000 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 700 PM EST WED FEB 27 2013 VTZ011-017>019-280100- /O.CAN.KBTV.WI.Y.0004.000000T0000Z-130228T0000Z/ WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL... RIPTON...EAST WALLINGFORD...KILLINGTON 700 PM EST WED FEB 27 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND ADVISORY FOR RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS. SOUTHEAST WINDS WILL CONTINUE TO REMAIN GUSTY PARTICUARLY IN GAP AREAS BETWEEN THE GREEN MOUNTAINS BUT THE GUSTS WILL GRADUALLY SUBSIDE THROUGH THE REST OF THE EVENING. THEREFORE THE WIND ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:31 PM EST, 32 minutes earlier.
Area forecast discussion, Feb 26, 2:31 PM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
231 PM EST TUE FEB 26 2013
.SYNOPSIS...
HIGH PRESSURE OVER THE NORTHEAST TODAY WILL GIVE WAY TO A STORM
SYSTEM APPROACHING FROM THE SOUTHWEST. THE SLOW MOVING STORM WILL
PRODUCE A MIXED BAG OF WINTRY PRECIPITATION...AND WILL EXIT THE
REGION LATER THIS WEEK.
&&
.NEAR TERM /UNTIL 7 PM THIS EVENING/...
AS OF 1245 PM EST TUESDAY...SOME SIGNIFICANT CHANGES TO CRNT FCST
WITH LATEST UPDATE. HAVE HOISTED WINTER STORM WARNINGS FOR EASTERN
DACKS AND PARTS OF SOUTHERN/CENTRAL GREEN MOUNTAINS FOR 6 TO 10
INCHES OF SNOW. ALSO...HAVE PLACED WINTER WX ADVISORY FOR PORTIONS
OF THE SLV...WESTERN CPV...AND PARTS OF CENTRAL/NORTHERN MTNS FOR
3 TO 6 INCHES OF SNOW. ADVISORY/WARNINGS ARE IN EFFECT FROM 06Z
TONIGHT THRU 12Z THURS. SNOW WL BE VERY ELEVATION DEPEND WITH
HIGHEST ACCUMULATIONS ABOVE 1500 FT...ALSO EXPECT SOME SHADOWING
ASSOCIATED WITH SE DOWNSLOPE WINDS. REST OF TODAY...EXPECT TEMPS
TO WARM IN THE M30S TO L40S WITH LIGHT WINDS.
&&
.SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY NIGHT/...
AS OF 335 AM EST TUESDAY...WEATHER TURNS MORE ACTIVE IN THE SHORT
TERM PERIOD. MAIN WEATHER FACTORS WILL BE WIND COMBINED WITH A
SLOPPY WINTRY MIX. SLOW MOVING VERTICALLY STACKED SURFACE AND 500
MB LOW MOVE EAST OUT OF OHIO VALLEY. PRECIPITATION SPREADS
SOUTHWEST TO NORTHEAST BEGINNING 05-12Z IN ADIRONDACKS...AND AFTER
12Z ELSEWHERE. COMPLEX SCENARIO WITH TERRAIN HAVING A BIG IMPACT
ON PRECIP MOUNTS AND TYPE. RAIN OR RAIN/SNOW MIX DURING THE DAY
WEDNESDAY. ALSO ON WEDNESDAY EASTERLY LOW LEVEL FLOW WILL PROVIDE
UPSLOPE ENHANCEMENT TO PRECIP...EASTERN SLOPES OF SOUTHERN GREEN
MOUNTAINS AND ADIRONDACKS...WHILE DOWNSLOPE ON WESTERN SIDE OF
GREENS AND ADIRONDACKS WILL SUPPRESS PRECIP. SOME SHADOWING
EXPECTED AS WELL IN NORTHEAST VERMONT DOWN WIND OF THE WHITE
MOUNTAINS.
AT THIS TIME WINTER PRECIP LOOKS TO REMAIN BELOW ADVISORY
CRITERIA. WILL BE A SLOPPY MIX OF RAIN/SNOW WITH ISOLATED POCKETS
OF SLEET WEDNESDAY AND WEDNESDAY NIGHT. ADDITIONALLY...LONG
DURATION OF THE EVENT WILL ACCUMULATE SNOW DEPTHS NEAR 8 INCHES IN
THE HIGHER TERRAIN...HOWEVER WILL TAKE LONGER THAN THE 12 TO 24
HOURS REQUIRED FOR ADVISORY.
WIND WILL BE A FACTOR...WITH 850 MB JET LIFTING NORTHEAST AHEAD OF
THE LOW MOVING ACROSS VERMONT AND THE NORTHERN ADIRONDACKS 12Z
WED TO 00Z THURSDAY. NAM INDICATES 850 MB WINDS AS HIGH AS 65 KTS
DURING THE DAY WEDNESDAY...HOWEVER A LOW LEVEL INVERSION WILL KEEP
THE STRONGEST WINDS DECOUPLED FROM THE BOUNDARY LAYER. HOWEVER
WOULD STILL EXPECT GUSTS TO 45 KTS ESPECIALLY OVER THE HIGHER TERRAIN.
POP GRIDS WERE A BLEND OF MOS GUIDANCE WITH HIGHER RESOLUTION
LOCAL MODELS TO HIGHLIGHT TERRAIN IMPACTS. FOR TEMPS...SIMILAR TO
NEAR TERM WEIGHED HEAVILY ON BIAS CORRECTED TO TREND A BIT WARMER
THAN STRAIGHT MOS GUIDANCE.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 231 PM EST TUESDAY...FOR THE EXTENDED PERIOD...THE ENTIRE
NORTHEAST REGION WILL REMAIN UNDER BROAD NNE FLOW/CIRCULATION DUE
TO BLOCKED LOW SOUTH OF THE CANADIAN MARITIMES. THIS WILL ALLOW
FOR AMPLE ATLANTIC MOISTURE TO CONTINUOUSLY WORK THRU THE CWA
BRINGING CHANCE FOR PRECIP. BECAUSE OF THE NORTH WIND
ORIENTATION...EXPECTING MAINLY FOCUS FOR ANY -SW TO BE OVER
NORTHERN ZONES...ESPECIALLY THE HIR TRRN OF DACKS/NC NE VT. HAVE
KEPT CONCENTRATION OF HIR POPS THERE THRU PERIOD...CONSISTENT WITH
PREVIOUS FORECAST ISSUANCE. SOME MDL DIVERGENCE LATE IN PERIOD FOR
NEXT TUESDAY AS GFS SHOWS MORE DRYING W/ ARRIVAL OF SFC
RIDGE...WHEREAS ECMWF KEEPS AFOREMENTIONED SETUP. AS A RESULT OF
PERSISTENT CLD COVER...NOT EXPECTING MUCH IN HIGHS/LOWS FOR THE
PERIOD. CD AIR COMING IN ON WEST SIDE OF SYSTEM WILL KEEP TEMPS AT
OR JUST BLW NORMAL PUTTING HIGHS AROUND M20S-M30S AND LOWS MAINLY
IN THE TEENS TO L20S(SOME ISOLATED LOW SINGLE NUMBERS IN DACKS
LATE).
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...VFR COND FOR ALL SITES THRU 00Z WED...W/
CEILINGS RANGING FROM BKN040-150 AND NO PRECIP. AFT 00Z
WED...CEILINGS BEGIN TO DROP AS SFC LOW APPROACHES.EXPECTING VFR
TO BECM MAINLY MVFR TO IFR W/ CEILINGS RANGING FROM BKN010-030
THRU 18Z WED. VSBY FROM DEVELOPING SNOW WILL BE MAINLY 3-5SM THRU
11Z...THEN DOWN TO 1-2SM AT TIMES AS HEAVIER -SW PERSIST. WINDS
LGT MAINLY ENE-ESE 5-10KT THRU 08Z-10Z WED...THEN SSE 10-20KTS W/
HIR GUSTS NEAR 25KTS FOR RUT. MSS REMAINS ENE THRU FORECAST
PERIOD.
OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY...
18Z WEDNESDAY THROUGH 00Z THURSDAY...DETERIORATING CONDITIONS
WITH IFR/MVFR IN SNOW AND/OR MIXED PRECIPITATION. GUSTY
SOUTHEASTERLY TO EASTERLY WINDS ALSO POSSIBLE...ESPECIALLY AT KR
UT.
00Z THURSDAY THROUGH 12Z SATURDAY...AREAS MVFR/IFR IN RAIN AND
SNOW SHOWERS WITH RAIN SHOWERS MAINLY IN VALLEY LOCATIONS DURING
THE DAY. WHILE PRECIPITATION BECOMES MORE INTERMITTENT BY
FRIDAY...MVFR/IFR CEILINGS MAY PERSIST INTO FRIDAY NIGHT.
12Z SATURDAY ONWARD...GENERALLY IMPROVING CONDITIONS AS SFC HIGH
PRESSURE BEGINS TO BUILD OVER THE NORTHERN GREAT LAKES FROM
CANADA...WITH FEW TRAN SNOW SHOWERS PSBL IN NRLY FLOW.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER WEATHER ADVISORY FROM 1 AM WEDNESDAY TO 7 AM EST
THURSDAY FOR VTZ003-006>008.
WIND ADVISORY FROM 5 AM TO 7 PM EST WEDNESDAY FOR VTZ011-
017>019.
WINTER STORM WARNING FROM 1 AM WEDNESDAY TO 7 AM EST THURSDAY
FOR VTZ010-012-019.
NY...WINTER WEATHER ADVISORY FROM 1 AM WEDNESDAY TO 7 AM EST
THURSDAY FOR NYZ026>028-035-087.
WINTER STORM WARNING FROM 1 AM WEDNESDAY TO 7 AM EST THURSDAY
FOR NYZ031-034.
&&
SYNOPSIS...HANSON
NEAR TERM...TABER
SHORT TERM...HANSON
LONG TERM...JN
AVIATION...KGM/JNHazardous weather outlook, Feb 26, 12:30 PM EST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1230 PM EST TUE FEB 26 2013 NYZ031-034-VTZ010-012-019-271730- WESTERN CLINTON-WESTERN ESSEX-ORANGE-WINDSOR-EASTERN RUTLAND- 1230 PM EST TUE FEB 26 2013 ...WINTER STORM WARNING IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026>028-035-087-VTZ003-006>008-271730- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-ORLEANS-LAMOILLE-CALEDONIA- WASHINGTON- 1230 PM EST TUE FEB 26 2013 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ029-030-271730- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN- 1230 PM EST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW WILL DEVELOP EARLY WEDNESDAY MORNING AND CONTINUE THROUGH THE MORNING COMMUTE. THE HEAVIEST SNOW WILL FALL BETWEEN 8 AM AND NOON BEFORE MIXING WITH OR CHANGING OVER TO RAIN. THE MIX OF RAIN AND SNOW WILL CHANGE BACK OVER TO SNOW SHOWERS WEDNESDAY NIGHT. TOTAL SNOW ACCUMULATIONS FROM 1 TO 3 INCHES ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ001-002-005-009-011-016>018-271730- GRAND ISLE-WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON- WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- 1230 PM EST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SNOW WILL DEVELOP FROM SOUTH TO NORTH LATE TONIGHT AND SPREAD OVER THE ENTIRE CHAMPLAIN VALLEY AND WESTERN SLOPES REGION EARLY WEDNESDAY MORNING. THE HEAVIEST SNOW WILL FALL BETWEEN 7 AM AND NOON...THEREFORE IMPACTING WEDNESDAY MORNINGS COMMUTE. THE SNOW WILL THEN MIX WITH OR CHANGE TO RAIN FOR WEDNESDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS FROM 1 TO 3 INCHES ARE EXPECTED. IN ADDITION TO THE RAIN AND SNOW...GUSTY SOUTHEAST WINDS WILL DEVELOP ON WEDNESDAY ALONG THE WESTERN SLOPES OF THE GREEN MOUNTAINS. WIND GUSTS FROM 40 TO 55 MPH ARE EXPECTED...ESPECIALLY IN THE MOUNTAIN GAPS. THIS MAY CAUSE MINOR TREE DAMAGE AS WELL AS SCATTERED POWER OUTAGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VTZ004-271730- ESSEX- 1230 PM EST TUE FEB 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PERIODS OF LIGHT SNOW WILL DEVELOP WEDNESDAY MORNING ACROSS ESSEX COUNTY VERMONT AND CONTINUE THROUGH THE AFTERNOON HOURS. THE HEAVIEST SNOW WILL FALL BETWEEN 8 AM AND 1 PM. TOTAL SNOW ACCUMULATIONS FROM 1 TO 3 INCHES ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 26, 12:14 PM EST | Winter Storm Warning | BTV | Orange, Rutland | 41 hr |
| Feb 26, 12:14 PM EST | Winter Weather Advisory | BTV | Caledonia, Lamoille, Orleans, Washington | 41 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.